Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What are these symptoms of bad headaches, tiredness and 3 days periods with light spotting ?

hi i got my period last month but it was only for 3 day and light spotting, i been having bad headaches, frequently tired, and passing gas more. i took a over the counter pregnancy test and it came out negative, so i went to the doctor and they did a blood pregnancy test and that came out negative as we. but im still having the same symptoms except 2 days ago i started vomiting but it only lasted the morning and now im kind of constipated... i was due for my next monthly period on the first but havent gotten it yet..
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hi Anonymous
Welcome to health care magic forum.
If pregnancy test is negative even after the 20 days of missing period chances of pregnancy are almost nil. There can be many more reasons for the sign & symptoms mentioned by .So consult gynec & get it investigated & treated .
Wish you early recovery
Answered: Sun, 3 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor